# SDR DALA2023020300862

- Difficulty date: January 29, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N393DN
- Make and model: Airbus A321-211
- Aircraft serial: 9067
- Aircraft time: 10,534 hours, 4,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT AT ROW 32 OUT. R+R EMERGENCY LIGHT PER A321 AMM 33-51. NO HELP. FWD TO MEL 33- 50-03B. NO (M) PROC. MEL AND PLAC APPLIED. FOUND LOOSE CONNECTION ON LIGHT, RECONNECTED LOOSE CONNECTION PER A321 AMM 33-50. OPS GOOD. MEL&PLACARDS REMOVED. (LP# 6147670)
